# SDR DALA2024101410060

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 60,967 hours, 26,009 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 CORROSION IN FWD MAIN CABIN FLOOR SEAT TRACK LT AND RT FLANGES, BS.337.7 LBL.45. DOT 129-109. CORRECTIVE ACTION: REMOVED FABRICATED AND INSTALLED NEW MAIN CABIN SEAT TRACK AT BS 337.7 LBL 45 IAW B 757 SRM. (0605598)
